On some bounds for the moduli of zeros of polynomials
Keywords:Polynomials, Zeros of polynomials.
AbstractIn this article, we specify some sufficient conditions which yield some significant bounds for themoduli of zeros of polynomials with real or complex coefficients. The paper proves the main result of [M. H. Gulzar, S. Bashir, Bounds for themoduli of zeros of polynomials, International Research Journal of Advanced Engineering and Science, 2:2 (2017), 51–53] as a special case.
T.W. Gamelin, Complex Analysis, Springer-Verlag, New York, 2001.
M. H. Gulzar and S. Bashir, Bounds for the moduli of zeros of polynomials, IRJAES, 2:2 (2017), 51–53.
S. Lang, Complex Analysis, 4th-Edition, Springer Science+BusinessMedia, Inc., New York, 1999.
W.M. Shah and A. Liman, On bounds for the zeros of polynomials, Anal. Theory Appl., 20:1 (2004), 16–27.
How to Cite
Copyright (c) 2021 Tamkang Journal of Mathematics
This work is licensed under a Creative Commons Attribution-NonCommercial-ShareAlike 4.0 International License.